Main Forums > I Just Tested Poz

Started on meds today, one month after diagnosis. What was it like for you?

<< < (5/5)

leatherman:

--- Quote from: lincoln6echo on November 26, 2012, 08:47:29 PM --- It's been two weeks and the GI issues persist.  So, I'll ask them tomorrow at my appointment about something to help.

--- End quote ---
so how long have you been on the meds now? I often caution people to give it some time - as in 4-8 weeks. It can take some time while viral loads are dropping, and your HIV is on the run; while your immune system is rebuilding, not to mention your system getting used to these new chemicals being kept in your system sustained at a certain level. There's  a LOT going on at first and it should come as no surprise that our bodies react with barfing, farting, gurgling, bloating, burping and diarrhea. LOL (I mean you gotta laugh about it, right??! he he he)

hope the visit with the doc goes well, and I hope he can offer you some better suggestions/solutions for your issues.

thepostergirl:
lincoln,
         i'm on stribild and i consider myself incredibly lucky because i'm working through the pharmaceutical company to pay for my medicine which would otherwise be over $2,000 a month and because of what i make on disability and health insurance wise i'm being approved for the medicine. the doctor gave me the option to wait as long as i felt i needed to before starting a regimen but i felt like the sooner the better. i'm looking for "undetectable" status.

how you feeling darling?

lincoln6echo:
Hey Leather, I've been on meds for 2 months now.
I just got my latest labs and my CD4 dropped a bit from mid 600's to mid 500's (although from what I've read on here, that's not a big deal and can fluctuate) and my VL is now 1048. 
That is a huge improvement from where I first started.
I'm still having GI issues but they seem to be getting a little bit better. I talked to the Doc about it and had some nasty stool tests done. :o

I've cut out the skim milk powder from my oatmeal and the greens plus for now...see if that has anything to do with it. The Doc says these meds don't have these types of side effects...so I dunno.

thepostergirl, i'm doing ok! have my ups and downs....I told one other person of my status the other day and it went well...scared as hell to tell my closer friends tho and family tho.
how are you doing?




thepostergirl:
lincoln - sorry it took so long to message you back. i'm doing pretty fantastic - my VL is undetectable now, i sleep well and i stay with an upbeat attitude about it all. i hope your meds are working and that things are getting easier as time goes by. thanks for asking about me. how are you?

Navigation

[0] Message Index

[*] Previous page

Go to full version